# SDR DXTA2024071512341

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N459QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500721
- Aircraft time: 990 hours, 746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006200
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STARTED TO FLICKER WHILE EN ROUTE.  WE MOVE THE SWITCH FROM THE ARMED POSITION TO OFF.  THEN WE MOVED THE SWITCH BACK TO THE ARMED POSITION AND THE EMERGENCY LIGHTS STAYED ON.  REMOVED AND INSTALLED TWO ''NEW" EMERGENCY BATTERIES. COMPLETED  OPERATIONAL CHECK WITH NO DEFECTS NOTED AT THIS TIME. DATE CODE ON BOTH NEW 2349 JAW AMM 33-52-01 P/N ON-OFF 7450LS-00 S/N OFF FWD 006200 S/N ON 007355 S/N OFF AFT 006503 S/N ON 007356
